Benzo Ben

Discussion in 'Self Harm & Substance Abuse' started by Lorax, Oct 10, 2014.

Thread Status:
Not open for further replies.
  1. Lorax

    Lorax Well-Known Member

    My name is not Ben, but I went from 1-3mg xanax + 1mg clonopin (4-5 pills) every night, to none. I'm still taking Zolpidem (ambien). It's been a few days, no xan or clon. I feel like I have a bad flu. Can't sleep, or it's stress dreams.

    Keep waking up for a few hours, getting stressed, then sleeping. This was all from a very large presciption of the afore mentioned. (Nearly 200 in 2 months) but i have no desire for more. I just feel like death, plus various other personal conflicts going on. I forgot how early the day can start, and how long a minute can feel. But i'm bigger than benzos.
     
  2. random33

    random33 Well-Known Member

    It's dangerous to get of benzos cold turquey, you should talk to a doctor in order to tapper down the dosage, the withdrawal of xanax can be life threatening if not done under medical supervision.

    Only advice I can give is to go to your doctor.
    Best of luck
     
  3. AsphyxiateOnMisery

    AsphyxiateOnMisery Well-Known Member

    I used to eat 7-10 Klonopin a day...and it didn't help that they tasted like little tic tacs in pill form either, but I digress...

    Anyway, I only got a prescription of 60 a month. So taking 7-10 a day only lasted me anywhere from 1-2 weeks. The other 2 weeks out of the month I was pretty much assed out and had to go cold turkey until I got another prescription. So, theoretically, I didn't take them for longer than a period of 2 weeks (consistently), that's probably why I didn't get any withdrawal symptoms when I had to go without. For you, it sounds like it would be better to lower your dose before just stopping everything cause benzo withdrawal can cause seizures and you don't want to end up in the hospital because of this shit.
     
  4. Lorax

    Lorax Well-Known Member

    I managed to run the xan/clon out of my system. It sucked, but i felt better for a while. Before i got a cold :/ 3x i've been sick in 2 months.

    The ambien is kind of like that. Renewed monthly, take 2-3 a night, then run on fumes till refil.

    I'm hopefully moving soon though, so i'll just leave my old habbits (& pills) here. Thank you for the concern, I heard about seizures (3 days in) but by then it was looking safe. Plus i think zolpidem (ambien) helped wean me a bit.
     
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hey there, I have been on all those...I am on ambien now (20mg prescribed a night) ... be careful with the seizure effects, extremely dangerous. Have you tried any anti depressants (that treat anxiety aswell) along with these? You said you felt like death. I mix benzos with the anti depressants and most of the time it works. Please be very careful, these drugs depress your central nervous system...be very careful and be honest with your doctor. (It is the best way). I take my meds as prescribed always...there was a time I did not and it severely messed me up.
     
  6. Lorax

    Lorax Well-Known Member

    I've tried everything
    Triclinic anti dep's
    Regular anti dep's
    Mood stabalizers
    Trazadone
    Ambien/xan/clon
    Adderrall/ concerta
    Ganja
    I get bad reactions 'on' meds far more than off.
     
  7. jnick

    jnick Well-Known Member

    I've been on benzos for 16 years, daily. Good luck to anyone who is trying to get off, always ween, never cold turkey for many reasons. Heather Ashton in the UK is the go to for benzos.
     
  8. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Since you started this thread I have completely come off the stilnoct(ambien), it was replaced with the less addictive zyprexa.

    To the above poster. Benzos for 16 years? Oh my god, I do hope that I won't be here in years to come saying the same thing I would like to know though how it has affected your memory? My memory has been affected from meds and I am only 25. I am on a good mix of medications for anxiety no which work very well (zyprexa, valium, lexapro and sertraline).

    I hope you can find something that helps you.
     
  9. Lorax

    Lorax Well-Known Member

    Yea, I was mixing xanax & ambien for a while. It's best to just tell your doc, seizures and all. I just got like 50 xanax for the month.. and an ambien script getting sorted out. I can't say how to stop... I haven't. I did stop pain pills & tobacco. It helps to get into a fresh environment, new routine, new friends. But I hope you can manage to come off when you feel ready. I've been withdrawn as hell today, but it's life in benzo land.
     
  10. Lorax

    Lorax Well-Known Member

    I'm very proud of you! I'm a fiend for ambien. I haven't been on for like a month.. but that's bc my script got sent to the wrong place, and I ate my last ones in a week. I'm back on the xanax game, but I don't like them. I take 3 (1mg) and end up eating the whole house. Literally, there's a bite mark in my room... then sleeping till 5pm. I took zyprexa, personally it made me feel paranoid/zombied out. ( I also only slept every 2-4 days) My doc changed me from 2.5-5-10-5-0 in like 2 months too. For me it's not stopping, it's not asking for refills. I really won't sleep without 'something' for days on end.
     
  11. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Thank you :) I came off it safely under the doctors instructions so did not get any withdrawal. I do agree that zyprexa can make you feel zombied out, that doesn't bother me much though. I will never take xanax again, to me it is evil, tolerance builds rapidly and it's so tough to come off, the withdrawal can be bad if coming off it alone. Under doctors guidance it was alright. I think it's a great drug used when needed but daily use leads to more problems. I wish you all the best.
     
  12. Lorax

    Lorax Well-Known Member

    Ah, every mind/ body is different. I hope you feel better on Zyprexa. Yes, xanax is super addicting, and has no recreational value. It does help me eat/ stay asleep. Great for panic attacks, or emergencies.

    Anyways, please be careful of Zyprexa, it raises blood sugar, and you get mega munchies. Just eat careful, and eat very little sugar. Obviously, I used it at night too, since it puts you down. Also, make sure you monitor your weight on it. Not to be rude! It's a real side affect. (Mainly the munchies)
     
  13. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Ha... no you're not rude. I have gained weight already from the zyprexa, I worked hard to lose weight this year but since being on zyprexa I'm craving fizzy drinks and junk food. I did hear about the link to diabetes, my doctor believes the benefits outweigh the risks for me, we shall see. I am sleeping way better and anxiety has decreased so I guess it's worth it so far anyway.
    I have to drink lots when I wake as it makes me me dehydrated.
    Thank you :)
     
    Last edited by a moderator: Dec 26, 2014
  14. Lorax

    Lorax Well-Known Member

    I'm sure you're still in great shape :) i put on like 30lbs from meds, and am within normal range. Granted being 6'5, you are usually kind of heavy from sheer mass :) Unless you gain like lbs a week, but just be careful.

    Oh trust me, you will crave crazy foods at first. Like i woke up every hour to eat a cookie. Just drink flavored water, or put fruit and a bit of sugar in big glass of water.

    Junk food wise, try jerky (protein) or cheese (dairy) or cooked hamburger with lots of tortilla (carbs & protein) avoid candy, i have like $10 a night munchy runs. Or bake your own cookies, less extra junk, and they're warm n soft. The diabetes link is more of a worry from the diet usually. And the munchies go down over time. Plus if you're stressed, eating is extra important~

    But I'm happy you're sleeping & not anxious. I tried seroquil (made me panic) but it's similar, if you should need an alternative later. Or trazadone, which is also an anti depressant. (Very sedating) but stick with what helps you! And don't worry, even if you gain a few lbs, you can take them off!
     
Thread Status:
Not open for further replies.